# SDR R61A201304290431

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 12,320 hours, 8,050 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2010120045
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 5,599 hours, 3,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE AT CRUISE ALTITUDE WITH BLEED 2 ON MEL, CREW RECEIVED A BLEED 1 LEAK MESSAGE.  CREW FOLLOWED QRH ITEMS WITH NO RESULTS AND CABIN ALTITUDE STARTED TO SLOWLY RISE.  CREW COMMENCED AN EMERGENCY DESCENT TO 10,000 FEET AND DECLARED AN EMERGENCY.  BY THIS TIME THE CABIN ALTITUDE WAS BACK TO A NORMAL SITUATION AND CREW ELECTED TO BURN OFF FUEL TO AVOID AN OVER WEIGHT LANDING.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 NAPRSOV LEAKING AND REMOVED AND REPLACED THE NR 1 NAPRSOV AND THE NR 2 NAPRSOV GASKET PER EMB AMM AND OPS CHECKED GOOD.
